# SDR 95ZZZX3370

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Vertical Pylon
- Condition: Corroded
- Location: Aft Fuselage
- Part time: 9,936 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING A/C REFURB, VERTICAL PYLON HAS EXCESSIVE CORROSION REQUIRING COMPLETE DISASSEMBLY OF PYLON ASSEMBLY. PARTS WERE CLEANED, TREATED, PRIMED WITH SUPER KOROPON PRIMER AND REASSEMBLED.  NO MAJOR PARTS REQUIRED REPLACEMENT.
